Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 176, NWS Pueblo, CO

July 26, 2018El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 26, 2018, 4:46 PM MDT for El Paso County, Colorado. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2018, 4:46 PM MDT (22:46 UTC)
Expired
Jul 26, 2018, 5:02 PM MDT
In force
16 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 55 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 1:49 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2018-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 74 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2018-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
74 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
962 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

004 
WUUS55 KPUB 262246
SVRPUB
COC041-262315-
/O.NEW.KPUB.SV.W.0176.180726T2246Z-180726T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
446 PM MDT THU JUL 26 2018

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Central El Paso County in east central Colorado...

* Until 515 PM MDT.

* At 445 PM MDT, a severe thunderstorm was located over eastern
  Colorado Springs, moving southeast at 15 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Eastern and southeastern Colorado Springs, Schriever AFB and 
  Cimarron Hills. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3887 10471 3894 10460 3880 10434 3867 10461
TIME...MOT...LOC 2245Z 320DEG 12KT 3887 10464 

HAIL...1.00IN
WIND...<50MPH
 
$$

28
2 follow-up statements
175 
WWUS55 KPUB 262254
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
454 PM MDT THU JUL 26 2018

COC041-262315-
/O.CON.KPUB.SV.W.0176.000000T0000Z-180726T2315Z/
El Paso CO-
454 PM MDT THU JUL 26 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR CENTRAL EL PASO COUNTY...

At 454 PM MDT, a severe thunderstorm was located near Peterson AFB,
or 11 miles east of Colorado Springs, moving southeast at 15 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Southeastern Colorado Springs and Schriever AFB. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3883 10469 3890 10455 3880 10434 3867 10461
TIME...MOT...LOC 2254Z 321DEG 14KT 3884 10461 

HAIL...1.00IN
WIND...<50MPH
 
$$

28
014 
WWUS55 KPUB 262302
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
502 PM MDT THU JUL 26 2018

COC041-262311-
/O.CAN.KPUB.SV.W.0176.000000T0000Z-180726T2315Z/
El Paso CO-
502 PM MDT THU JUL 26 2018

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL EL PASO COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However heavy rain is 
still possible with this thunderstorm and a flash flood warning 
remain in effect for eastern and northeastern Colorado Springs.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.

LAT...LON 3883 10469 3890 10455 3880 10434 3867 10461
TIME...MOT...LOC 2300Z 320DEG 12KT 3882 10459 

$$

28

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:40 PM MDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jul 26, 3:40 PM MDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
340 PM MDT Thu Jul 26 2018

.SHORT TERM...(This evening through Friday)
Issued at 340 PM MDT Thu Jul 26 2018

...More Thunderstorms with Heavy Rain and Severe Potential This
Evening...

Storms so far today have had limited success sustaining themselves.
However, there is another shortwave headed southeast across
northeast Colorado this evening that will change that.  This will
help to increase activity as we move into the evening.  Shear is
better than yesterday and Mixed Layer CAPES are about the same as
yesterday, approximately 1,000 J/kg.  As the shortwave drops
southeast and gets into better position this evening, this should
help thunderstorms reach their full potential.  The shortwave will
increase the shear and instability as it moves across, thus allowing
the CAPE to be more fully utilized.  Primary concerns will be flash
flooding and hail up to golf ball size.  A Severe Thunderstorm Watch
is in effect for Teller and El Paso Counties, where the severe
threat is greatest tonight.

.LONG TERM...(Friday night through Thursday)
Issued at 340 PM MDT Thu Jul 26 2018

...Active Weather continues across southeast Colorado through the
Weekend...

Friday night-Monday...Latest model guidance continues to indicate an
active weather pattern, especially across the Eastern Mts and
Plains, as upper level high pressure amplifies across the Desert SW
and into the Great Basin through early next week. This will keep
moderate northwesterly flow aloft in place across the region, with
embedded short waves riding the periphery of the ridge across the
Northern Rockies and carving out a broad upper trough across
Northern High Plains and Upper Midwest through the day Monday.
Latest guidance does suggest slightly drier air working into western
portions of the state through the weekend, however, there will
enough moisture to support scattered afternoon and evening showers
and storms each day for western portions of the area. Across eastern
Colorado, there will be enough mid and upper level moisture, to work
with the embedded disturbances and low level upslope to support
scattered storms developing over the higher terrain each day, with
storms increasing in coverage and intensity as the move south and
east across the Plains through the late afternoon and evening hours.
Best coverage of storms looks to be late Sunday afternoon and night,
with models indicating increased low level moisture pooling along
and behind a cold front. With the moderate northwesterly flow aloft,
can't rule out strong to severe storms across Eastern Colorado
Saturday and Sunday, with damaging winds and large hail and heavy
rain the main threats. Monday looks to be a down day for convection
across Eastern Colorado with much cooler temperatures, however, that
will depend on the timing of the aforementioned Sunday front.

Tuesday-Thursday...Some model differences in later part of the
extended period, however, should see a decrease in storm coverage
and intensity, as subsidence and drier air works into the region.
There should be enough residual moisture to support more isolated
afternoon and evening storms, with the best coverage over the higher
terrain.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 340 PM MDT Thu Jul 26 2018

More storms moving through the area this evening, primarily
impacting KCOS and KPUB but also some threat at KALS.  Primary
concerns with storms for KCOS will be hail up to golf ball size,
wind gusts to 60 mph, locally heavy rain and lightning.  KPUB will
see the same threats, though hail size will be limited to about 1
inch.  KALS threats will primarily be wind gusts up to 50 mph,
locally heavy rain and lightning.  Generally VFR outside of
thunderstorm activity.  Thunderstorms will return tomorrow
afternoon.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...LW
LONG TERM...MW
AVIATION...LW
Hazardous weather outlook, Jul 26, 12:04 PM MDT, 4 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1204 PM MDT Thu Jul 26 2018

COZ058>089-093>099-271815-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1204 PM MDT Thu Jul 26 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms are expected to develop over the mountains
this afternoon, with storms moving southeast across interior
valleys, the I-25 Corridor and the eastern plains late this
afternoon and into the evening. A few severe storms, producing heavy
rain, wind gusts over 60 mph and hail up to golf ball size, will
be possible over the I-25 Corridor and eastern plains today, mainly
late this afternoon and into the evening hours. Any thunderstorm
that forms today will be capable of producing brief heavy rainfall,
wind gusts to 45 mph, hail up to nickel size and lightning. If
storms move over area burn scars, flash flooding will be possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Daily scattered thunderstorms are expected across the mountains
and plains through Sunday, with a decrease in coverage expected
starting early next week. Storms each day will have the potential
to produce small hail, winds to 45 mph, frequent cloud to ground
lightning, and heavy rainfall. A couple of storms could be severe,
with hail to the size of golf balls, and winds gusting to 60 mph.
Burn scars and urban areas will continue to be at risk for flash
flooding.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and tonight across the eastern mountains and
southeast plains.

50/50

In the hours before

Special weather statement, Jul 26, 4:01 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
401 PM MDT THU JUL 26 2018

COZ084-085-262230-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
401 PM MDT THU JUL 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
430 PM MDT...

At 401 PM MDT, Doppler radar was tracking a strong thunderstorm near
Calhan, or 31 miles southwest of Limon, moving southeast at 40 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Calhan and Ramah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.

LAT...LON 3882 10406 3902 10438 3913 10426 3913 10405
TIME...MOT...LOC 2201Z 303DEG 35KT 3907 10423

kam
Special weather statement, Jul 26, 4:02 PM MDT, 44 minutes before
Special Weather Statement
National Weather Service Pueblo CO
402 PM MDT THU JUL 26 2018

COZ084-085-262245-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
402 PM MDT THU JUL 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EL PASO COUNTY UNTIL 445
PM MDT...

At 402 PM MDT, Doppler radar was tracking a strong thunderstorm over
northern Colorado Springs, moving south at 25 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Colorado Springs, Fountain, Monument, Air Force Academy, Black
Forest, Ellicott, Schriever AFB, Security, Falcon,
Security-Widefield, Stratmoor, Gleneagle, Fort Carson, Peterson AFB
and Cimarron Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.

LAT...LON 3906 10489 3908 10465 3876 10424 3866 10476
TIME...MOT...LOC 2202Z 340DEG 21KT 3899 10476

kam
Special weather statement, Jul 26, 4:16 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Pueblo CO
416 PM MDT THU JUL 26 2018

COZ072-073-078-079-262245-
Wet Mountains between 6300 and 10000Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
416 PM MDT THU JUL 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUERFANO...CENTRAL
CUSTER AND EAST CENTRAL SAGUACHE COUNTIES UNTIL 445 PM MDT...

At 416 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles northeast of Crestone, or 48 miles north of Alamosa, moving
southeast at 20 mph.

Heavy rain, nickel size hail and wind gusts up to 50 mph will be
possible with this storm.

Locations impacted include...
Crestone Peak, Great Sand Dunes, Silver Cliff and Westcliffe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3815 10569 3822 10554 3795 10531 3785 10553
TIME...MOT...LOC 2216Z 334DEG 31KT 3813 10559

mw
Special weather statement, Jul 26, 4:28 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Pueblo CO
428 PM MDT THU JUL 26 2018

COZ087-088-262315-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
428 PM MDT THU JUL 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HUERFANO AND
NORTHWESTERN LAS ANIMAS COUNTIES UNTIL 515 PM MDT...

At 427 PM MDT, Doppler radar was tracking a strong thunderstorm over
Walsenburg, or 33 miles north of Trinidad, moving southeast at 20
mph.

Heavy rain, nickel size hail and winds in excess of 40 mph will be
possible with this storm.

Locations impacted include...
Walsenburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3758 10487 3774 10477 3762 10430 3737 10446
TIME...MOT...LOC 2227Z 299DEG 18KT 3763 10473

mw
Local storm report, Jul 26, 4:43 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
443 PM MDT THU JUL 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     FLASH FLOOD      4 WSW FALCON            38.91N 104.69W
07/26/2018                   EL PASO            CO   AMATEUR RADIO

            REPORTED AT STETSON HILLS AND CHANHASSEN. 10
            INCHES OF WATER ON THE ROAD.

&&
Special weather statement, Jul 26, 4:45 PM MDT, 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
445 PM MDT THU JUL 26 2018

COZ096-098-262315-
Lamar Vicinity/Prowers County CO-Eastern Kiowa County CO-
445 PM MDT THU JUL 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PROWERS AND EASTERN
KIOWA COUNTIES UNTIL 515 PM MDT...

At 444 PM MDT, Doppler radar was tracking a strong thunderstorm near
Chivington, or 22 miles southwest of Cheyenne Wells, moving southeast
at 30 mph.

Heavy rain, nickel size hail and winds in excess of 40 mph will be
possible with this storm.

Locations impacted include...
Chivington and Brandon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3826 10223 3818 10254 3857 10268 3862 10251
      3861 10248
TIME...MOT...LOC 2244Z 335DEG 31KT 3853 10255

mw

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 6:18 PM MDTAreal Flood AdvisoryPUBBaca3 hr
Jul 25, 6:19 PM MDTSpecial Weather StatementPUBLas Animas41 min
Jul 25, 6:38 PM MDTSevere Thunderstorm WarningPUBLas Animas19 min
Jul 25, 6:59 PM MDTSpecial Weather StatementPUBBaca46 min
Jul 25, 7:01 PM MDTSpecial Weather StatementPUBLas Animas44 min
Jul 25, 7:45 PM MDTAreal Flood AdvisoryPUBBaca, Las Animas3 hr
Jul 25, 8:09 PM MDTAreal Flood AdvisoryPUBBent, Otero3 hr
Jul 25, 8:25 PM MDTSpecial Weather StatementPUBBaca50 min
Jul 25, 8:42 PM MDTSevere Thunderstorm WarningPUBEl Paso48 min
Jul 25, 8:53 PM MDTFlash Flood WarningPUBBaca, Bent, Las Animas, Prowers3 hr
Jul 25, 9:15 PM MDTSpecial Weather StatementPUBBent45 min
Jul 25, 9:16 PM MDTSpecial Weather StatementPUBProwers44 min
Jul 25, 9:23 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers37 min
Jul 25, 9:28 PM MDTSpecial Weather StatementPUBEl Paso32 min
Jul 25, 9:51 PM MDTSpecial Weather StatementPUBOtero39 min
Jul 26, 12:02 AM MDTFlash Flood WarningPUBBent, Las Animas, Otero, Prowers3 hr
Jul 26, 8:54 AM MDTRiver Flood WarningPUBBent11 hr
Jul 26, 1:36 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Pueblo29 min
Jul 26, 2:36 PM MDTSpecial Weather StatementPUB39 min
Jul 26, 2:37 PM MDTSpecial Weather StatementPUBHuerfano38 min
Jul 26, 2:38 PM MDTSpecial Weather StatementPUBEl Paso52 min
Jul 26, 2:50 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo40 min
Jul 26, 2:59 PM MDTSpecial Weather StatementPUBFremont46 min
Jul 26, 3:08 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller37 min
Jul 26, 3:12 PM MDTSpecial Weather StatementPUBEl Paso48 min
Jul 26, 3:17 PM MDTSevere Thunderstorm WarningPUBEl Paso28 min
Jul 26, 3:28 PM MDTSpecial Weather StatementPUBHuerfano47 min
Jul 26, 3:29 PM MDTSpecial Weather StatementPUBPueblo46 min
Jul 26, 3:35 PM MDTSpecial Weather StatementPUBHuerfano40 min
Jul 26, 3:55 PM MDTFlash Flood WarningPUBCostilla, Huerfano101 min
Jul 26, 4:01 PM MDTSpecial Weather StatementPUBEl Paso29 min
Jul 26, 4:02 PM MDTSpecial Weather StatementPUBEl Paso43 min
Jul 26, 4:05 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas25 min
Jul 26, 4:15 PM MDTSevere Thunderstorm WarningPUBTeller17 min
Jul 26, 4:16 PM MDTSpecial Weather StatementPUBCuster29 min
Jul 26, 4:25 PM MDTRiver Flood AdvisoryPUBProwers18 hr
Jul 26, 4:28 PM MDTSpecial Weather StatementPUBHuerfano47 min
Jul 26, 4:31 PM MDTFlash Flood WarningPUBEl Paso89 min
Jul 26, 4:45 PM MDTSpecial Weather StatementPUBKiowa30 min
Jul 26, 4:58 PM MDTSpecial Weather StatementPUBFremont47 min
Jul 26, 5:07 PM MDTSevere Thunderstorm WarningPUBFremont23 min
Jul 26, 5:29 PM MDTSevere Thunderstorm WarningPUBFremont31 min
Jul 26, 5:49 PM MDTSpecial Weather StatementPUBEl Paso26 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.